“Ms. A,” a 71-year-old woman with a history of anxiety and postmyocardial infarction depression, was hospitalized for ischemic bowel and failure to thrive. Upon consultation, she was treated with duloxetine, methylphenidate, and supportive therapy, and her depressive symptoms gradually improved. Weeks later, she developed acute worsening of her mood, anxiety, sleep, appetite, nausea, and stomach pain, as well as visual hallucinations, tremors, and diaphoresis. Dronabinol, 10 mg b.i.d., which she had been taking for 3 months, and methylphenidate, 5 mg/day, had been abruptly stopped 3–4 days earlier for perceived ineffectiveness in improving appetite. Metoclopramide had also been discontinued because of its potential for tardive dyskinesia. Dronabinol withdrawal was suspected, and the drug was reinitiated at 5 mg b.i.d. along with quetiapine, 25 mg/day, for hallucinations and possible delirium. Over the next 2–6 days, all of the symptoms returned to recent baseline measurements, and the quetiapine was quickly tapered and discontinued without recurrence of symptoms.